Internal wage structure
Bibliographic Data
| ID | 10450515 |
|---|---|
| Authors | Jacques Lecaillon, J L Meij |
| Year | 1964 |
| Volume | 15 |
| Issue | 5 |
| Pages | 835-835 |
| Publication date | 1964-09-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Revue économique (JOURNAL) |
| Journal identifiers | ISSN: 0035-2764 • E-ISSN: 1950-6694 |
| Publisher | Sciences Po (PUBLISHER • FR) |
| DOI | 10.2307/3499075 |
| OpenAlex | W4252581736 |
| Language | EN |
| Citations received | 2 |
Business · Economics · Labour economics · Wage · Labor Movements and Unions · Political Economy and Marxism
| Citations per year | 0.04 |
|---|---|
| Citation span | 1976 - 1992 (17) |
| Highly cited | No |